| Model Number |
MX-410550 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of silicone migration is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: silicone migration.
Event or Problem Description
Legal representative reported significantly increased risk of developing cancer, emotional distress including fear and anxiety of developing cancer, accumulation of foreign and adulterated silicone particles in their bodies, including the resulting inflammation, cellular damage, and subcellular damage, past and future medical expenses, physical pain and suffering from explantation" agaist natrelle 133 plus tissue expander and natrelle 410 highly cohesive anatomically shaped silicone-filled breast implants style mx.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Legal representative reported "significantly increased risk of developing cancer, emotional distress including fear and anxiety of developing cancer, accumulation of foreign and adulterated silicone particles in their bodies, including the resulting inflammation, cellular damage, and subcellular damage, past and future medical expenses, physical pain and suffering from explantation" against natrelle 133 plus tissue expander and natrelle 410 highly cohesive anatomically shaped silicone-filled breast implants style mx.Device has been explanted.